Homoclinic and periodic orbits for hamiltonian systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 26 (1998) no. 2, p. 285-301
@article{ASNSP_1998_4_26_2_285_0,
     author = {Felmer, Patricio L. and Silva, Elves A. de B.},
     title = {Homoclinic and periodic orbits for hamiltonian systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {2},
     year = {1998},
     pages = {285-301},
     zbl = {0919.58026},
     mrnumber = {1631585},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_2_285_0}
}
Felmer, Patricio L.; Silva, Elves A. de B. Homoclinic and periodic orbits for hamiltonian systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 26 (1998) no. 2, pp. 285-301. http://www.numdam.org/item/ASNSP_1998_4_26_2_285_0/

[1] A. Ambrosetti - P. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381. | MR 370183 | Zbl 0273.49063

[2] A. Ambrosetti - V. Coti-Zelati, Solutions with minimal period for Hamiltonian systems in a potential well, Ann. Inst. H. Poincaré Anal. Non Linéaire 3 (1987), 242-271. | Numdam | MR 898050 | Zbl 0623.58013

[3] V. Coti-Zelati - I. Ekeland - P.L. Lions, Index estimates and critical points offunctional not satisfying Palais Smale, Ann. Scuola Norm. Sup. Pisa, Cl. Sci. (4) 17 (1990), 569-581. | Numdam | MR 1093709 | Zbl 0725.58019

[4] H. Hofer, The topological degree at a critical point of mountain pass type, Proc. Sympos. Pure Math. 45 (1986), 501-509. | MR 843584 | Zbl 0608.58013

[5] P. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conf. Ser. in Math., 65, Amer. Math. Soc., Providence, RI, 1986. | MR 845785 | Zbl 0609.58002

[6] P. Rabinowitz, Homoclinic orbits for a class of Hamiltonian systems, Proc. Roy. Soc. Edinburgh Sect. A 114 (1990), 33-38. | MR 1051605 | Zbl 0705.34054

[7] P. Rabinowitz, Critical point theory and applications to differential equations: a survey, in: "Topological Nonlinear Analysis. Degree, Singularity and variations", Matzeu and Vignoli Eds., Birkäuser, 1995. | MR 1322328 | Zbl 0823.58009

[8] S. Solimini, Morse index estimates in minimax theorems, Manuscripta Math. 63 (1989), 421-454. | MR 991264 | Zbl 0685.58010